MathSciNet Relay Station
MathSciNet bibliographic data
MR2460730 90C33 (65K10)
Kong, Lingchen; Sun, Jie; Xiu, Naihua A regularized smoothing Newton method for symmetric cone complementarity problems. SIAM J. Optim. 19 (2008), no. 3, 1028–1047.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement